# SDR TWRA97175

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21316
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012111
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND UPPER DECK EMERGENCY LIGHT NEAR FLIGHT DECK ENTRY DOOR INOP.  REMOVED AND REPLACED BATTERY PACK PER MM 33-51-12.  OPS CHECK NORMAL.  (M)
